Next Article in Journal
Modeling ITNs Usage: Optimal Promotion Programs Versus Pure Voluntary Adoptions
Previous Article in Journal
From Cayley-Dickson Algebras to Combinatorial Grassmannians
Article Menu

Export Article

Open AccessArticle
Mathematics 2015, 3(4), 1222-1240; doi:10.3390/math3041222

Robust Finite-Time Anti-Synchronization of Chaotic Systems with Different Dimensions

1
School of Quantitative Sciences, College of Arts & Sciences, University Utara Malaysia, Sintok 06010, Kedah, Malaysia
2
Nizwa College of Applied Sciences, Ministry of Higher Education, Nizwa 611, Oman
*
Author to whom correspondence should be addressed.
Academic Editor: Palle E. T. Jorgensen
Received: 14 July 2015 / Revised: 26 October 2015 / Accepted: 30 November 2015 / Published: 8 December 2015
View Full-Text   |   Download PDF [1379 KB, uploaded 8 December 2015]   |  

Abstract

In this paper, we demonstrate that anti-synchronization (AS) phenomena of chaotic systems with different dimensions can coexist in the finite-time with under the effect of both unknown model uncertainty and external disturbance. Based on the finite-time stability theory and using the master-slave system AS scheme, a generalized approach for the finite-time AS is proposed that guarantee the global stability of the closed-loop for reduced order and increased order AS in the finite time. Numerical simulation results further verify the robustness and effectiveness of the proposed finite-time reduced order and increased order AS schemes. View Full-Text
Keywords: anti-synchronization; finite-time stability theory; chaotic Lu system; hyperchaotic Li system anti-synchronization; finite-time stability theory; chaotic Lu system; hyperchaotic Li system
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. (CC BY 4.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Ahmad, I.; Saaban, A.B.; Ibrahim, A.B.; Shahzad, M. Robust Finite-Time Anti-Synchronization of Chaotic Systems with Different Dimensions. Mathematics 2015, 3, 1222-1240.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Mathematics EISSN 2227-7390 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top